# SDR QXEA2016031400176

- Difficulty date: March 6, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 5,806 hours, 6,181 cycles
- System (JASC): 5240 · Service Doors
- Part: Channel
- Part number: 85339543101
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDGE CHANNEL ON AFT SERVICE DOOR CORRODED.  REPLACED IAW SRM 53-40-21, SRM 51-24-35, REPAIR-01 AND DWG. 85339543, REV-A.
